# SDR USAA002209

- Difficulty date: December 27, 2000
- Submitted: February 2, 2001
- Operation: Air carrier
- Aircraft: N271AU
- Make and model: Boeing 737-2B7
- Aircraft serial: 22883
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Fuselage
- Part time: 50,792 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TPA - FOUND STRINGER CORRODED 4 INCHES BY 2 INCHES, STATION 937, STRINGER 27L.  CORROSION LEVEL 2.  SPLICED IN NEW SECTION PER SRM 53-10-3 FIG 1.  (M)
